# SDR COMA9860239

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Part number: 272955
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK INSPECTION, RIGHT HAND AILERON OUTBOARD PCU LINK HAS EXCESS PLAY.  REPLACED LINK.
